# SDR SWAA2013121623383

- Difficulty date: December 8, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 80,210 hours, 62,340 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 655383918
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT PLATE CRACKED BETWEEN SIDEWALL PANEL 1321X & FLOOR PANEL 1326X.  R & R PLATE IAW SRM & DRAWING.
